# SDR FDEA202107261864

- Difficulty date: July 26, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46871
- Aircraft time: 106,048 hours, 32,047 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Former
- Part number: ARB71278
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING INBOARD LEADING EDGE COMPARTMENT STATION XIS 160.500 FORMER   FASTENER HOLES FOUND ELONGATED AFTER EXISTING REPAIR DOUBLER REMOVED (REF :   SNRM N00253) RIGHT HAND WING INBOARD LEADING EDGE COMPARTMENT STATION XIS 160.500 FORMER   WITH ELONGATED FASTENER HOLES REMOVED AND REPLACED WITH FABRICATED FORMER AS   PER SRM 51-35-01 VOLUME 2. FORMER FABRICATED AS PER DOUGLAS DRAWING : ARB7127   REV  : AL. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
